MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) the revision reported was likely due to progressive prosthesis wear over 5 years of implantation secondary to mechanical overload on the posterior edges of the tibial insert leading to full thickness polyethylene wear and reported metal-on-metal wear.Contributions from overall slope of the insert and tibial tray and/or soft tissue instability may have allowed for excessive posterior contact leading to wear of the polyethylene insert.However, the contributions of individual factors or a combination of the aforementioned factors cannot be confirmed as the devices were not available for evaluation.The most probable root cause associated with the reported event of ¿prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.
 
Event or Problem Description
As reported, after about 5 years later from a primary surgery, the 81 y/o female patient who had total knee arthroplasty using cr slope ++ tibial insert complained knee swelling and pain, the surgeon diagnosed the wear of the tibial insert, then revision surgery for the replacement of the tibial insert was performed.Breakage and wear was observed in the retrieved tibial insert.Also, he found out metallosis.He decided that no problem of locking mechanism of the tibial tray was found, and removing all proliferative tissues, the insert only was replaced to new one.Polyethylene particles and proliferative (growth) tissues on the surgical field were resected by the surgeon appropriately.There was no surgical delay/prolongation.Photos and x-rays received.The device is not available for evaluation due to retrieved insert would be used for clarification to a patient.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16696044
Report Number1038671-2023-00597
Device Sequence Number20251377
Product Code JWH
UDI-Device Identifier10885862174314
UDI-Public10885862174314
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2026
Device Model NumberLOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM
Device Catalogue Number02-012-49-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Initial Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GPS DISPOSABLE KIT; INFORMATION FEE; LOGIC CR CEMENT FEMORAL RIGHT, 2; LOGIC CR SLOPE WITH TIBIAL INSERTS++, 2 - 9MM; LOGIC FIT CEMENT TIVIAL TRAY 2F/2T; LOGIC TKA SET; OSCILLATING BLADE M-CLASS 19X1.19X105; OSCILLATOR BLADE M-CLASS 19/13X 1.19X90MM; OSCILLATOR JAV STREAMING OSCILLATOR; REAMER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient Weight42 KG